Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Shreveport, LA

May 9, 2015Red River County, Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this flash flood warning at May 9, 2015, 12:25 AM CDT for Red River County, Texas; McCurtain County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 12:25 AM CDT (05:25 UTC)
Expired
May 9, 2015, 3:15 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 162 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 2:10 AM CDTFLASH FLOOD1 Sw Idabel, OKNUMEROUS ROADS ACROSS THE SOUTHERN PART OF THE COUNTY HAVE HIGH WATER, WITH SEVERAL ROADS REMAINING CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 5.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1846 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1846 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WGUS54 KSHV 090525
FFWSHV
OKC089-TXC387-090815-
/O.NEW.KSHV.FF.W.0014.150509T0525Z-150509T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 AM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHERN RED RIVER COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 315 AM CDT
    
* AT 1225 AM CDT...DOPPLER RADAR INDICATED ADDITIONAL THUNDERSTORMS 
  PRODUCING HEAVY RAIN THAT HAVE BEGUN TO MOVE IN AGAIN ACROSS 
  MCCURTAIN COUNTY OKLAHOMA AND NORTHERN RED RIVER COUNTY TEXAS. 
  HIGH WATER REMAINS A PROBLEM ACROSS THESE AREAS FROM HEAVY 
  RAINFALL THAT FELL FRIDAY EVENING...WITH GROUNDS ALREADY SATURATED 
  FROM EARLIER HEAVY RAINFALL THAT FELL FRIDAY MORNING. THIS 
  ADDITIONAL RAINFALL WILL QUICKLY RUNOFF...CAUSING FLASH FLOODING 
  TO REDEVELOP ONCE AGAIN ACROSS THE WARNED AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  IDABEL...BROKEN BOW...MANCHESTER...BAGWELL...WRIGHT CITY...
  VALLIANT...MILLERTON...HAWORTH...GARVIN...KIOMATIA...NEGLEY...OAK
  HILL...HOLLY CREEK...SHINEWELL...GOLDEN...BETHEL...PICKENS...
  SHERWOOD...BRYARLY AND EAGLETOWN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED 
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 315 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3362 9449 3363 9453 3364 9452
      3363 9457 3366 9455 3364 9459 3367 9456
      3368 9459 3367 9467 3370 9464 3370 9474
      3364 9475 3368 9531 3383 9531 3396 9522
      3394 9516 3424 9512 3425 9505 3451 9505

$$

15
1 follow-up statement
050 
WGUS74 KSHV 090746
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 AM CDT SAT MAY 9 2015

OKC089-TXC387-090815-
/O.CON.KSHV.FF.W.0014.000000T0000Z-150509T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCURTAIN OK-RED RIVER TX-
246 AM CDT SAT MAY 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
MCCURTAIN AND NORTHERN RED RIVER COUNTIES...

AT 246 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS 
MUCH OF CENTRAL AND SOUTHERN MCCURTAIN COUNTY. NUMEROUS ROADS ARE 
COVERED IN HIGH WATER...WITH SEVERAL ROADS CLOSED. WHILE THE HEAVIER 
RAINFALL HAS SHIFTED EAST OF THE WARNED AREA...ADDITIONAL SHOWERS 
AND THUNDERSTORMS WITH MODERATE RAINFALL WILL MOVE OVER NORTHERN AND 
CENTRAL MCCURTAIN COUNTY OVER THE NEXT HOUR. TRAVEL IS STRONGLY 
DISCOURAGED TONIGHT. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IDABEL...BROKEN BOW...MANCHESTER...BAGWELL...WRIGHT CITY...
VALLIANT...MILLERTON...HAWORTH...GARVIN...KIOMATIA...NEGLEY...OAK
HILL...HOLLY CREEK...SHINEWELL...GOLDEN...BETHEL...PICKENS...
SHERWOOD...BRYARLY AND EAGLETOWN.

ADDITIONAL RAINFALL AMOUNTS OF A QUARTER TO A HALF INCH...WITH 
ISOLATED HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 
315 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3451 9446 3362 9449 3363 9453 3364 9452
      3363 9457 3366 9455 3364 9459 3367 9456
      3368 9459 3367 9467 3370 9464 3370 9474
      3364 9475 3368 9531 3383 9531 3396 9522
      3394 9516 3424 9512 3425 9505 3451 9505

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 8, 11:26 PM CDT, 59 minutes earlier.

Area forecast discussion, May 8, 11:26 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CDT FRI MAY 8 2015

.AVIATION...
CONVECTION BEGINNING TO LIFT NORTH OF THE KTXK AND KELD TERMINAL
SITES...LEAVING VFR CONDITIONS FOR THE MOST PART...ASIDE FROM
SOME TEMPO MVFR CIGS NEAR KLFK...IN RETURN COASTAL FLOW. MCS OF
STG TO SVR TSTMS MOVG EAST ACROSS OK...WITH SCT TSTMS EXTENDING
SWD INTO NORTH TX. NORTHERN CWA...INCLUDING KTXK AND KELD...MAY
SEE PREVAILING TSTMS BEGINNING AROUND 09/09Z WHEN LEADING EDGE
ARRIVES NEAR KTXK TERMINAL. KEEPING I-20 CORRIDOR SCATTERED...WITH
VCTS AND TEMPO GROUPS FOR TSTMS. KLFK WILL LIKELY SEE MORE LIMITED
CONVECTION THRU PERIOD. S-SE WINDS GRADUALLY INCREASE DURG
DAY...BECMG 10 TO 15 KTS BY AROUND 09/21Z AS GRADIENT TIGHTENS
INVOK UPPER TROUGH APPROACHING LATER IN WKND. /VII/.

&&

.PREV DISCUSSION... /ISSUED 809 PM CDT FRI MAY 8 2015/

DISCUSSION...
HAVE UPDATED TO INCLUDE TORNADO WARNING EXTENSION UNTIL 3 AM...WHICH
CAPTURED EXTREME SE OK AND 3 NW COUNTIES IN EXTREME NE TX. BOWING
LINE OF STORMS HEADED EAST INTO RED RIVER VALLEY...WILL LIKELY BE
MORE WIND THAN TORNADO THREAT BY LATER IN EVE AS STORMS GRADUALLY
WEAKEN. ADDED HEAVY RAIN TO GRIDS FOR NW HALF OF CWA AS WELL.
STORMS ARE VERY EFFICIENT RAINMAKERS AND GROUNDS OVER NE TX AND SE
OK SATURATED FROM DOWNPOURS EARLY TODAY. OVERALL...HAVE INCREASED
POPS TO 70 PERCENT NW TO 40 PERCENT SE CWA./VII/.

PREV DISCUSSION... /ISSUED 250 PM CDT FRI MAY 8 2015/

DISCUSSION...
SW FLOW ALOFT THAT HAS BEEN CHARACTERISTIC OF THIS SPRING SEASON
WILL CONTINUE TO DOMINATE OUR REGION'S WEATHER PATTERN THROUGHOUT
THE FCST PD. FOR THE SHORT TERM...ANOTHER ROUND OF STRONG TSTMS
WILL BE POSSIBLE THIS AFTERNOON/TONIGHT...AND WILL LIKELY BE
DRAWING TO AN END/MOVING E OF THE REGION BY SATURDAY MORNING.
DAYTIME HEATING WILL HELP WITH AIRMASS RECOVERY JUST IN TIME FOR
ANOTHER ROUND OF TSTMS BY SATURDAY AFTERNOON/NIGHT. THEN DURING
LATE SUNDAY/EARLY MONDAY...A COLD FRONT WILL APPROACH THE REGION
BRINGING STRONG TO SEVERE TSTMS TO THE REGION YET AGAIN. EACH
ROUND OF CONVECTION WILL HAVE SOME POTENTIAL TO BECOME SEVERE
GIVEN THE DIURNAL INSTABILITY AND MARGINAL WIND SHEAR PRESENT.
HOWEVER...SUNDAY EVENING/MONDAY MORNING WILL HAVE THE GREATEST
POTENTIAL FOR US TO SEE SEVERE STORMS...AS THE COLD FRONT WILL
HELP TO PROVIDE A FOCUS FOR ORGANIZED STORMS.

THE FRONT IS FCST TO SLOW AND BECOME STALLED ACROSS OUR REGION AS
WE MOVE INTO TUESDAY. MEANWHILE...THE UPPER LEVEL FLOW PATTERN
WILL REMAIN SWLY...WHICH WILL SPELL CONTINUED ROUNDS OF CONVECTION
ACROSS OUR REGION THROUGH THE REMAINDER OF THE FCST PD. OUR RUN OF
GENERALLY NEAR-NORMAL TEMPS WILL HALT WITH THE PASSAGE OF THE
FRONT TUESDAY. RAIN AND A SLIGHTLY COOLER AIRMASS WILL KEEP US IN
THE MID 70S FOR MUCH OF THE REMAINDER OF THE WORK WEEK.

IN ADDITION TO THE POTENTIAL FOR SCATTERED SEVERE STORMS
ESSENTIALLY THROUGHOUT THE PD...THE POTENTIAL FOR HEAVY RAINFALL
AND FLASH FLOODING WILL CONTINUE TO INCREASE EACH DAY. WPC QPF
FORECASTS FOR THE NEXT SEVEN DAYS PAINT A BLEAK PICTURE...
PARTICULARLY FOR E TX/SE OK...WITH SOME THREE TO SIX INCHES
POSSIBLE. OF COURSE... THIS DOES NOT INCLUDE THOSE DREADED ISOLD
HIGHER AMOUNTS. WITH THIS IN MIND...WE WILL LIKELY NEED A FLASH
FLOOD WATCH FOR SOME OR ALL OF THE REGION WITHIN THE NEXT DAY OR
TWO...IF NOT SOONER. HOWEVER...PINPOINTING WHERE THAT SHOULD BE IS
THE MORE DIFFICULT QUESTION. HAVE DECIDED TO HOLD OFF FOR NOW AND
ALLOW SUBSEQUENT SHIFTS TO HAVE A BETTER LOOK...AS THE LOCATION...
COVERAGE...AND INTENSITY OF TONIGHT'S CONVECTION WILL HELP TO
BETTER DETERMINE THIS FACTOR. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  85  71  84 /  60  40  30  60
MLU  70  84  69  87 /  40  30  20  30
DEQ  69  81  69  80 /  60  50  60  70
TXK  69  83  69  82 /  60  50  50  70
ELD  69  82  69  83 /  50  40  30  50
TYR  72  83  71  82 /  60  50  40  70
GGG  71  84  72  84 /  60  40  40  60
LFK  75  87  74  86 /  50  40  20  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 8, 2:24 PM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT FRI MAY 8 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-091930-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
224 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA
TODAY AND INTO EARLY THIS EVENING. A COMPLEX OF THUNDERSTORMS MAY
MOVE INTO THE AREA LATE THIS AFTERNOON AND TONIGHT AS WELL. SOME
OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY
THREAT. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WHICH COULD
LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COMPLEX OF THUNDERSTORMS MAY STILL BE MOVING ACROSS THE AREA
EARLY SATURDAY MORNING. AFTER THIS COMPLEX WEAKENS OR EXITS THE
AREA...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP
DURING PEAK AFTERNOON HEATING. ANOTHER COMPLEX OF STRONG TO SEVERE
THUNDERSTORMS MAY AFFECT THE AREA EARLY SATURDAY EVENING AND INTO
THE OVERNIGHT HOURS. DAMAGING WINDS SHOULD BE THE PRIMARY THREATS
WITH ANY SEVERE STORMS.

A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION SUNDAY AND
INTO MONDAY...AND WILL BRING THE POSSIBILITY FOR MORE STRONG TO
SEVERE THUNDERSTORMS AREAWIDE. DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONALLY...RAINFALL
AMOUNTS BETWEEN 2 AND 4 INCHES ARE POSSIBLE THROUGH MONDAY
MORNING...WHICH COULD LEAD TO A THREAT FOR FLASH FLOODING AND A
RENEWED THREAT FOR FLOODING ALONG RIVERS AND LAKES.

THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA EARLY NEXT
WEEK...AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH NEXT
THURSDAY AS A RESULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING OR TONIGHT.

12

In the hours before

Local storm report, May 8, 8:52 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             IDABEL                  33.90N  94.82W
05/08/2015  E0.88 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

EVENT NUMBER SHV1500391

20
Special weather statement, May 8, 9:18 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT FRI MAY 8 2015

ARZ061-090315-
NEVADA AR-
918 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NEVADA COUNTY UNTIL 1015 PM
CDT...

AT 918 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BODCAW...OR 13 MILES SOUTHEAST OF HOPE...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PRESCOTT...EMMET...ROSSTON...WILLISVILLE...BODCAW...BLUFF CITY...
WHITE OAK LAKE STATE PARK...CALE...SUTTON...MORRIS...BOUGHTON...
LANEBURG...MOUNT MORIAH...WATERLOO AND FALCON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3390 9330 3384 9329 3384 9326 3383 9326
      3383 9323 3380 9318 3382 9314 3378 9310
      3370 9311 3347 9329 3347 9347 3375 9347
      3395 9340 3396 9338
TIME...MOT...LOC 0217Z 211DEG 24KT 3356 9341

15
Local storm report, May 8, 9:55 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     5 SW BROKEN BOW         33.98N  94.79W
05/08/2015                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES DOWN ALONG BELPINE LOOP RD BETWEEN IDABEL AND
            BROKEN BOW.

&&

EVENT NUMBER SHV1500392

20
Local storm report, May 8, 9:59 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      IDABEL                  33.90N  94.82W
05/08/2015                   MCCURTAIN          OK   LAW ENFORCEMENT

            ROADS CLOSED DUE TO FLOODING FROM HEAVY RAIN.

&&

EVENT NUMBER SHV1500393

20
Local storm report, May 8, 10:08 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      11 NNE DETROIT          33.82N  95.20W
05/08/2015                   RED RIVER          TX   LAW ENFORCEMENT

            FARM TO MARKET ROAD 195 CLOSED 3 MILES WEST OF THE TOWN
            OF MANCHESTER DUE TO FLOODING.

&&

EVENT NUMBER SHV1500394

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:01 PM CDTAreal Flood AdvisorySHVBowie, Red River3 hr
May 8, 8:53 PM CDTFlash Flood WarningSHVRed River3 hr
May 8, 9:40 PM CDTRiver Flood WarningSHVBowie, Red River57 days
May 8, 9:41 PM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur6 days
May 9, 3:20 AM CDTAreal Flood WarningSHVRed River6 hr
May 9, 4:26 AM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more51 hr
May 9, 11:10 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus9 days
May 9, 5:11 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris64 min
May 9, 5:22 PM CDTTornado WarningSHVFranklin, Red River, Titus38 min
May 9, 5:30 PM CDTTornado WarningSHVFranklin, Morris, Red River, Titus45 min
May 9, 5:33 PM CDTTornado WarningSHVBowie42 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningSHVBowie63 min
May 9, 6:16 PM CDTTornado WarningSHVFranklin, Red River, Titus34 min
May 9, 6:17 PM CDTTornado WarningSHVBowie43 min
May 9, 6:58 PM CDTTornado WarningSHVBowie47 min
May 8, 8:36 PM CDTSevere Thunderstorm WarningSHVMcCurtain54 min
May 9, 9:14 AM CDTRiver Flood WarningSHVMcCurtain4 days
May 9, 1:25 PM CDTSpecial Weather StatementSHVMcCurtain50 min
May 9, 1:37 PM CDTSpecial Weather StatementSHVMcCurtain38 min
May 9, 3:03 PM CDTFlash Flood WarningSHVMcCurtain117 min

Nearby

Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.